Alert archive / Texas / Special Weather Statements in 2012

Special Weather Statement, NWS Lubbock, TX

March 19, 20126 counties in Texas

NWS Lubbock, TX issued this special weather statement at Mar 19, 2012, 3:36 AM CDT for 6 counties in Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 19, 2012, 3:36 AM CDT (08:36 UTC)
Expired
Mar 19, 2012, 4:15 AM CDT
In force
39 min
Issued by
NWS Lubbock, TX

Counties Cottle County, TX, Dickens County, TX, Kent County, TX, King County, TX, Motley County, TX, Stonewall County, TX

The radar

The Lubbock radar (KLBB), 124 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 8.6 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4154 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

537 
WWUS84 KLUB 190836
SPSLUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
336 AM CDT MON MAR 19 2012

TXZ031-032-037-038-042>044-190915-
COTTLE-DICKENS-GARZA-KENT-KING-MOTLEY-STONEWALL-
336 AM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR GARZA...STONEWALL...KENT...
DICKENS...KING...COTTLE  AND MOTLEY  COUNTIES...

AT 335 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF
DICKENS TO 35 MILES SOUTHWEST OF JAYTON...MOVING EAST AT 50 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH AND FREQUENT CLOUD 
TO GROUND LIGHTNING ARE POSSIBLE WITH THESE STORMS.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

LAT...LON 3297 10118 3339 10107 3339 10105 3420 10103
      3432 10014 3431 10000 3423 9999 3422 10005
      3385 10005 3383 9999 3309 9999
TIME...MOT...LOC 0835Z 259DEG 45KT 3376 10081 3305 10109

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this special weather statement went out at Mar 19, 3:08 AM CDT, 28 minutes earlier.

Area forecast discussion, Mar 19, 3:08 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
308 AM CDT MON MAR 19 2012

.SHORT TERM...
A BROAD UA TROUGH CONTINUED TO MOVE EAST ACROSS THE SOUTHERN
ROCKIES...WHILE ALONG ITS SOUTHERN PERIPHERY...50+ KT AT 500MB
CONTINUED TO TRANSLATE NORTHEAST ACROSS THE SOUTHERN PLAINS. IT IS
NO DOUBT THAT LARGE SCALE ASCENT HAS SPREAD ACROSS THE SOUTH PLAINS
THIS MORNING...AS 08Z RADAR ANALYSIS DISPLAYED A LINE OF STRONG TO
SEVERE STORMS ALONG THE DRYLINE...MOVING ENE TOWARDS THE ROLLING
PLAINS. FREQUENT LIGHTNING...HAIL AND DAMAGING GUSTY WINDS CONTINUED
TO BE THE MAIN THREATS WITH THIS CONVECTION...AS THE PACIFIC FRONT
WEST OF THE DRYLINE INCREASED A BIT THUS ALLOWING FOR BETTER
MESOSCALE LIFT. BOTH THE NAM AND GFS DISPLAY THE BEST PRECIP TO BE
ACROSS THE ROLLING PLAINS BY 12Z...WITH THE CAPABILITY OF STORMS TO
BE STRONG AT TIMES. THIS IS NOTED BY ADEQUATE PWATS /AOA 0.70
INCHES/ AND ADEQUATE SYNOPTIC LIFT /60+ KT 500MB JET/...THUS
ALLOWING FOR BRIEF MODERATE RAINFALL...GUSTY WINDS AND PERHAPS SMALL
HAIL. THE GFS AND ECMWF SOLUTIONS SHIFTS BEST PRECIP /AND MOISTURE
AXIS/ EAST OF THE CWA BY 18Z...VERSUS 00Z BY THE NAM. CURRENT RADAR
TRENDS SUGGEST THAT THE FORMER SOLUTIONS MAY BE ON THE RIGHT
TRACK...HOWEVER WILL MAINTAIN BARELY SLIGHT CHANCE POPS ACROSS THE
FAR ROLLING PLAINS FROM 18Z-00Z...JUST IN CASE OF ANY LINGERING
PRECIP. FURTHERMORE...THE NAM...GFS AND ECMWF HINT AT RATHER LIGHT
QPF SIGNALS ACROSS THE WEST WITHIN THE MUCH DRYER AIR. CURRENT
SOUNDING ANALYSIS SUGGEST A QUICK BOUT OF VIRGA SHOWERS IS POSSIBLE
AND THUS WILL BUMP POPS UP TO 10 PERCENT...ALBEIT BELOW MENTIONABLE
LEVELS.

THIS AFTERNOON...FORECAST MODELS SHOW THE PACIFIC FRONT WEST OF THE
DRYLINE INCREASING THANKS TO A TIGHTENED PRESSURE GRADIENT CAUSED BY
A SFC LOW NORTH OF THE REGION. MODEL SOUNDINGS EXHIBITED LOCALES
ACROSS THE SAID AREA MIXING TO AOA 700 MB AND THUS TAPPING INTO 35+
KT WINDS. THAT IS LIKELY THE REASONING BEHIND MOS GUIDANCE HINTING
AT WIND ADVISORY LEVELS. HOWEVER THIS COULD BE A BIT OVERDONE AS THE
EXPECTED TIME LOCALES ON THE CAPROCK WILL TAP INTO THE 700 MB JET
/AOA 21Z/...THE JET MAX WILL BE SHIFTING EAST OF THE AFOREMENTIONED
AREA...NOT TO MENTION LINGERING MID-LEVEL CLOUDINESS POSSIBLY
INHIBITING DEEP MIXING. NEEDLESS TO SAY BREEZY WSW WINDS WILL ENSUE
THIS AFTERNOON...BUT WILL OPT TO HOLD OFF ON ISSUING ADDITIONAL
HIGHLIGHT ATTM. TONIGHT...THE DRYLINE IS ANTICIPATED TO REMAIN JUST
EAST OF THE CWA ALONG WITH THE BEST PRECIP...HOWEVER A FEW -SHRA
COULD NEAR THE FAR ROLLING PLAINS AND WILL THEREFORE OPT TO INCREASE
POPS TO 15 PERCENT. CONCURRENTLY...THE BROAD UA LOW IS EXPECTED TO
DIG ESE AND BE NW OF KELP...THUS COMMENCING A WIND SHIFT TO THE
NORTHWEST ACROSS NWRN ZONES BY THE END OF THE SHORT TERM PERIOD.

TEMPS TODAY WILL BE COOLER THANKS TO THE INTRUDING PACIFIC
FRONT...WITH UPPER 50S NW TO LOWER 70S SE ANTICIPATED.

&&

.LONG TERM...
00Z MODEL RUNS CONSISTENT WITH SEVERAL PREVIOUS RUNS IN CUTTING OFF
ENERGY IN THE BASE OF THE UPPER TROUGH CURRENTLY MOVING ACROSS THE
ROCKIES. 00Z RUNS ALSO SLOWLY MOVE THIS CUTOFF LOW NWD ACROSS THE
SOUTH PLAINS OR NW TEXAS WITH PRECIP DEVELOPING ON THE NORTH AND
EAST SIDES OF THE LOW AS EARLY AS TUESDAY AFTN. THERE ARE SOME
DIFFERENCES IN POSITIONING OF THE LOW THAT WOULD HAVE AFFECT THE
FCST FOR THE LUB FCST AREA WITH THE NAM DRIVING THE LOW MUCH FARTHER
SOUTH THAN OTHER RUNS AND THEN FURTHER EAST WHILE THE ECMWF IS THE
FURTHEREST NORTH. BOTH OF THESE SCENARIOS ARE ON THE DRIER SIDE OF
THE FCST AREA. MEANWHILE THE CMC AND GFS ARE MUCH MORE FAVORABLE FOR
PRECIP ACROSS THE AREA WITH THE GFS ENSEMBLES SHOWING RATHER TIGHT
GROUPING OF THE LOW EVEN AS LATE AS THE 72 HOURS PRECIP. MEXMOS
RESPONDS WITH 12-HOUR POPS IN THE 40 TO 50 PERCENT. HARD TO IGNORE
THIS SCENARIO NOW AND WILL KEEP THE 20 PCT CHANCE POPS FOR TUESDAY
AFTN AND INTRODUCE 20 TO 30 PCT IN THE TUESDAY NIGHT TO THURSDAY
PERIOD WHEN MODELS FINALLY SHIFT THE LOW INTO THE CNTL PLAINS.
FORTUNATELY PROGGED LOW LEVEL THERMAL PROFILES STAY WARMER THAN 0C
KEEPING PRECIP LIQUID. CLOUD COVER AND NORTHERLY LOW LEVEL FLOW WILL
KEEP TEMPS COOL PER PREVIOUS FCSTS...BUT WITH SLOWER EGRESS OF THE
LOW FROM THE REGION WILL HAVE TO LOWER HIGH TEMPS FOR THURSDAY.
UPPER RIDGING SHOULD MOVE OVER THE REGION BY FRIDAY AND PERSIST INTO
THE WEEKEND WHILE SOUTHERLY LOW LEVEL FLOW BEGINS TO PUMP MOISTURE
BACK INTO THE REGION WITH DEW POINT TEMPS GREATER THAN 50F BACK INTO
THE AREA SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        57  29  55  32  57 /  10  10  20  20  20
TULIA         61  34  59  35  56 /  10  10  20  20  30
PLAINVIEW     61  35  58  37  56 /  10  10  20  30  30
LEVELLAND     60  36  56  38  58 /  10  10  20  30  30
LUBBOCK       63  38  59  39  57 /  10  10  20  30  30
DENVER CITY   60  36  55  38  59 /  10  10  20  20  30
BROWNFIELD    62  37  54  39  58 /  10  10  20  30  30
CHILDRESS     72  42  66  44  59 /  30  20  10  30  30
SPUR          70  43  63  42  56 /  20  10  10  30  30
ASPERMONT     72  45  65  43  56 /  30  20  10  30  30

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

29/07
Hazardous weather outlook, Mar 18, 8:12 PM CDT, 7 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
812 PM CDT SUN MAR 18 2012

TXZ021>044-200115-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
812 PM CDT SUN MAR 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TONIGHT

CONVECTIVE

SEVERE THUNDERSTORMS ONGOING THIS EVENING ARE EXPECTED TO PERSIST
THROUGHOUT TONIGHT OVER MUCH OF THE CENTRAL SOUTH PLAINS...THE
EXTREME SOUTHEASTERN PANHANDLE...AND THE ROLLING PLAINS. LARGE
HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREAT WITH THE LATE
EVENING ACTIVITY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

TONIGHT/S SEVERE THUNDERSTORM ACTIVITY IS EXPECTED TO PERSIST
THROUGH MONDAY MORNING. THE PRIMARY THREAT WILL BE LARGE HAIL AND
DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED TONIGHT.

In the hours before

Local storm report, Mar 19, 2:03 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
203 AM CDT MON MAR 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 AM     TSTM WND GST     MEMPHIS                 34.73N 100.54W
03/19/2012  M74 MPH          HALL               TX   BROADCAST MEDIA

            KVII TV SCHOOLNET

&&

EVENT NUMBER LUB1200133

LINDLEY
Local storm report, Mar 19, 2:14 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
214 AM CDT MON MAR 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TSTM WND DMG     MEMPHIS                 34.73N 100.54W
03/19/2012                   HALL               TX   LAW ENFORCEMENT

            SIGNS AND TREES BLOWN DOWN. EXTENT OF DAMAGE UNKNOWN
            ATTM.

&&

EVENT NUMBER LUB1200134

LINDLEY
Local storm report, Mar 19, 2:39 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
239 AM CDT MON MAR 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 AM     HAIL             CHILDRESS               34.42N 100.25W
03/19/2012  E1.00 INCH       CHILDRESS          TX   LAW ENFORCEMENT

            DIME TO QUARTER SIZE HAIL.

&&

EVENT NUMBER LUB1200135

LINDLEY
Local storm report, Mar 19, 2:50 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
250 AM CDT MON MAR 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TSTM WND DMG     MEMPHIS                 34.73N 100.54W
03/19/2012                   HALL               TX   LAW ENFORCEMENT

            WALL COLLAPSED AT LOCAL HEALTH CLINIC. HEAVY DAMAGE TO
            HIGH SCHOOL FOOTBALL STADIUM PRESS BOX. NUMEROUS
            TREES...FENCES...ROAD SIGNS DOWNED.

&&

EVENT NUMBER LUB1200136

LINDLEY
Special weather statement, Mar 19, 3:00 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
300 AM CDT MON MAR 19 2012

TXZ026-030>032-036>038-042-043-190830-
CHILDRESS-COTTLE-CROSBY-DICKENS-FLOYD-GARZA-KENT-KING-MOTLEY-
300 AM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR GARZA...KENT...CROSBY...
DICKENS...KING...FLOYD...COTTLE...MOTLEY  AND CHILDRESS  COUNTIES...

AT 255 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES EAST OF
CHILDRESS TO 14 MILES SOUTH OF PADUCAH TO DICKENS TO 17 MILES
SOUTHEAST OF POST...MOVING EAST AT 50 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THESE
STORMS.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.

LAT...LON 3423 10000 3424 10001 3422 10005 3385 10005
      3363 10022 3341 10051 3298 10052 3296 10156
      3417 10096 3432 10041 3475 10031 3475 10000
TIME...MOT...LOC 0800Z 270DEG 43KT 3447 9990 3382 10017
          3364 10073 3298 10116

20
Special weather statement, Mar 19, 3:36 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
336 AM CDT MON MAR 19 2012

TXZ031-032-037-038-042>044-190915-
COTTLE-DICKENS-GARZA-KENT-KING-MOTLEY-STONEWALL-
336 AM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR GARZA...STONEWALL...KENT...
DICKENS...KING...COTTLE  AND MOTLEY  COUNTIES...

AT 335 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF
DICKENS TO 35 MILES SOUTHWEST OF JAYTON...MOVING EAST AT 50 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH AND FREQUENT CLOUD
TO GROUND LIGHTNING ARE POSSIBLE WITH THESE STORMS.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

LAT...LON 3297 10118 3339 10107 3339 10105 3420 10103
      3432 10014 3431 10000 3423 9999 3422 10005
      3385 10005 3383 9999 3309 9999
TIME...MOT...LOC 0835Z 259DEG 45KT 3376 10081 3305 10109

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 7:10 PM CDTSevere Thunderstorm WarningLUBCrosby, Lubbock65 min
Mar 18, 7:31 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd, Hale, Lubbock30 min
Mar 18, 7:46 PM CDTSevere Thunderstorm WarningLUBFloyd, Hale59 min
Mar 18, 8:19 PM CDTSevere Thunderstorm WarningLUBBriscoe, Hall41 min
Mar 18, 8:25 PM CDTSpecial Weather StatementLUBCrosby35 min
Mar 18, 9:00 PM CDTSevere Thunderstorm WarningLUBBriscoe, Hall15 min
Mar 18, 9:03 PM CDTSevere Thunderstorm WarningLUBBriscoe, Hall12 min
Mar 18, 9:33 PM CDTSpecial Weather StatementLUBMotley12 min
Mar 18, 9:52 PM CDTSpecial Weather StatementLUBMotley23 min
Mar 18, 10:19 PM CDTSpecial Weather StatementLUBHockley, Terry, Yoakum26 min
Mar 18, 10:26 PM CDTSpecial Weather StatementLUBChildress34 min
Mar 18, 10:32 PM CDTSpecial Weather StatementLUBChildress28 min
Mar 18, 10:32 PM CDTSevere Thunderstorm WarningLUBHockley, Terry, Yoakum58 min
Mar 18, 10:35 PM CDTSpecial Weather StatementLUBLamb25 min
Mar 18, 11:00 PM CDTSevere Thunderstorm WarningLUBHale, Lamb30 min
Mar 18, 11:09 PM CDTTornado WarningLUBHockley, Terry21 min
Mar 18, 11:14 PM CDTSpecial Weather StatementLUBSwisher31 min
Mar 18, 11:20 PM CDTSpecial Weather StatementLUBHale25 min
Mar 18, 11:29 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock, Lynn, Terry, Yoakum61 min
Mar 18, 11:30 PM CDTSevere Thunderstorm WarningLUBHale, Lamb60 min
Mar 19, 12:30 AM CDTSpecial Weather StatementLUBBriscoe, Crosby, Floyd, Garza, Hale, Lubbock and 2 more60 min
Mar 19, 1:27 AM CDTSpecial Weather StatementLUBBriscoe, Crosby, Dickens, Floyd, Garza, Hall and 2 more33 min
Mar 19, 1:37 AM CDTSevere Thunderstorm WarningLUBBriscoe, Childress, Cottle, Floyd, Hall, Motley53 min
Mar 19, 2:08 AM CDTSevere Thunderstorm WarningLUBChildress, Cottle, Hall52 min
Mar 19, 3:00 AM CDTSpecial Weather StatementLUBChildress, Cottle, Dickens, Garza, Kent, King and 1 more30 min
Mar 19, 4:20 AM CDTSpecial Weather StatementLUBDickens, Kent, King40 min
Mar 19, 3:35 PM CDTSpecial Weather StatementLUBCochran25 min
Mar 19, 3:52 PM CDTSpecial Weather StatementLUBHockley, Lamb23 min
Mar 19, 4:15 PM CDTSpecial Weather StatementLUBHockley, Lamb30 min
Mar 19, 4:47 PM CDTSpecial Weather StatementLUBHale28 min
Mar 19, 5:53 PM CDTSpecial Weather StatementLUBBailey37 min

Nearby

Special Weather Statements in Texas, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.